# SDR SWAA2023103010385

- Difficulty date: October 12, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 67,193 hours, 39,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS FAILS TEST; DUE TO STORAGE OF THE AIRCRAFT ALL EMERGENCY LIGHTS FAILS TEST DUE TO STORAGE OF THE AIRCRAFT<[01] REMOVED AND REPLACED SERVICEABLE BATTERY PACKS M1668; M1669; M1670; M1672; M1673; M1674 AND M1675.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
